Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Haslinger, Friedrich
The canonical solution operator to aDOb∂aFOb restricted to spaces of entire functions. Annales de la faculté des sciences de Toulouse, Sér. 6, 11 no. 1 (2002), p. 57-70
Texte intégral djvu | pdf | Analyses MR 982059 | Zbl 01982059

URL stable: http://www.numdam.org/item?id=AFST_2002_6_11_1_57_0

Voir cet article sur le site de l'éditeur

Bibliographie

[1] Axler (S.). — The Bergman space, the Bloch space, and commutators of multiplication operators, Duke Math. J. 53 (1986), 315-332.
Article |  MR 850538 |  Zbl 0633.47014
[2] Arazy (J.), Fisher (S.) and Peetre (J.). — Hankel operators on weighted Bergman spaces, Amer. J. of Math. 110 (1988), 989-1054.  MR 970119 |  Zbl 0669.47017
[3] Elstrodt (J.). — Maß - und Integrationstheorie, Springer Verlag, Berlin 1996.  Zbl 0861.28001
[4] Fu (S.) and Straube (E.J.). — Compactness of the ∂-Neumann problem on convex domains, J. of Functional Analysis 159 (1998), 629-641.  MR 1659575 |  Zbl 0959.32042
[5] Fu (S.) and Straube (E.J.). — Compactness in the ∂-Neumann problem, Complex Analysis and Geometry (J.McNeal, ed.), Ohio State Math. Res. Inst. Publ. 9 (2001), 141-160.  MR 1912737 |  Zbl 1011.32025
[6] Haslinger (F.). — Weighted spaces of entire functions, Indiana Univ. Math. J. 35 (1986), 193-208.  MR 825636 |  Zbl 0559.46012
[7] Haslinger (F.). — The canonical solution operator to ∂ restricted to Bergman spaces, Proc. Amer.Math. Soc. 129 (2001), 3321-3329.
arXiv |  MR 1845009 |  Zbl 0977.32019
[8] Hörmander (L.). — An introduction to complex analysis in several variables, North-Holland Publishing Company, Amsterdam 1990 (3rd edition).  MR 1045639 |  Zbl 0685.32001
[9] Janson (S.). — Hankel operators between weighted Bergman spaces, Ark. Mat. 26 (1988), 205-219.  MR 1050105 |  Zbl 0676.47013
[10] Krantz (St.). — Function theory of several complex variables, Wadsworth & Brooks/Cole, 1992 (2nd edition).  Zbl 0776.32001
[11] Krantz (St.). — Compactness of the ∂-Neumann operator, Proc. Amer. Math. Soc. 103 (1988), 1136-1138.  MR 954995 |  Zbl 0736.35071
[12] Meise (R.) und Vogt (D.). — Einführung in die Funktionalanalysis, Vieweg Studium 62, Vieweg-Verlag 1992.  MR 1195130 |  Zbl 0781.46001
[13] Salinas (N.), Sheu (A.) and Upmeier (H.). — Toeplitz operators on pseudoconvex domains and foliation C* — algebras, Ann. of Math. 130 (1989), 531-565.  MR 1025166 |  Zbl 0708.47021
[14] Wallsten (R.). — Hankel operators between weighted Bergman spaces in the ball, Ark. Mat. 28 (1990), 183-192.  MR 1049650 |  Zbl 0705.47023
[15] Weidmann (J.). — Lineare Operatoren in Hilberträumen, B.G. Teubner Stuttgart, Leipzig, Wiesbaden 2000.  MR 1887367 |  Zbl 0972.47002
[16] Zhu (K.H.). — Hilbert-Schmidt Hankel operators on the Bergman space, Proc. Amer. Math. Soc. 109 (1990), 721-730.  MR 1013987 |  Zbl 0731.47028
Copyright Cellule MathDoc 2014 | Crédit | Plan du site